| Model Number |
89185J |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an omniwire was used in a diagnostic coronary procedure.During use, measurement drift was experienced outside the acceptable parameters.A new device was used to complete the procedure with no patient injury reported.This product problem is being submitted due to measurement drift.There is a potential for harm if the malfunction were to recur.
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a6: race not provided.Block b6: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is south africa.Blocks h3 & h6: the omniwire was not returned for evaluation, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Additional Manufacturer Narrative
Blocks d9 & h3: the omniwire was returned for evaluation.Block h3: visual inspection found no unusual characteristics of the device.During functional testing, the device could not be zeroed, instead an error message appeared; therefore, the drift test could not be completed.However, the drift failure was confirmed based on the failed signal/zero test.Block h6: the probable cause of the reported failure, is a malfunction that prevented the unit from measuring stable pd values and curve.Manipulation and strain can damage internal components and result in the reported failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.